淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-1206201221410500
中文論文名稱 兩變數函數的 Ostrowski'S 型不等式的研究
英文論文名稱 An inequalities of Ostrowski's type for functions of two variables
校院名稱 淡江大學
系所名稱(中) 中等學校教師在職進修數學教學碩士學位班
系所名稱(英) Executive Master's Program In Mathematics for Teachers
學年度 100
學期 2
出版年 101
研究生中文姓名 沈吉祥
研究生英文姓名 Chi-Hsiang Shen
學號 799190045
學位類別 碩士
語文別 中文
口試日期 2012-06-08
論文頁數 34頁
口試委員 指導教授-楊國勝
委員-高金美
委員-曾貴麟
中文關鍵字 A.Ostrowski不等式 
英文關鍵字 A.Ostrowski'S inequalities 
學科別分類
中文摘要 建立一些關於A.Ostrowski不等式的一般化結論.
英文摘要 In this paper , we shall establish some results which generalize A.Ostrowski inequality .
論文目次 目 次
第一章 序論 1
第二章 本文 2
參考文獻 17

Content
1. Introduction 18
2. Main results 19
References 34

參考文獻 [1] N.S Barnett and S.S Dragomir,An Ostrowski type inequality for double Integrals and Applictions for cubature formulae,Soochow J ,Math.vol.27 no.1 , (2001) 1-10
[2] S.S Dragomir and S.Wang , A new inequality of Ostrowski ' s type in L1 norm and applictions to some special means and to some numerical quadrature rules , Tamkang J. of Math. , 28(1997), 239-244.
[3] S.S Dragomir and S.Wang , An inequality of Ostrowski-Gruss' type and its Applictions to the estimation of error bounds for some special means and for some numerical quadrature rules , Computers Math. Appl , 33(1997),15-20.
[4] S.S Dragomir and S.Wang , Applictions of Ostrowski ' s inequality to the estimation of error bounds for some special means and some numerical quadrature rules , Appl. Math. Lett. , 11(1998), 105-109
[5] S.S Dragomir and S.Wang , A new inequality of Ostrowski ' s type in Lp Norm and applictions to some special means and to some numerical quadrature rules , Indian J. Math 40(3) (1998),245-304.
[6] D.S. Mitrinovic , J.E. Pecaric and A.M. Fink, Inequalities Involving Function and Their Integrals and Derivatives, Kluwer Academic Pubishers , Dordrecht ,
1994.

論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2012-06-15公開。
  • 同意授權瀏覽/列印電子全文服務,於2012-06-15起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信